# SDR 95ZZZX5727

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Big Valley Aviation Inc, repair station WG3R944L
- Aircraft: N33TV
- Make and model: Bell 206B
- Aircraft serial: 4306
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Sleeve Assy
- Part number: 206010454109
- Condition: Bearing Worn
- Location: Swashplate
- Part time: 580 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETED REPAIR TO SWASHPLATE ASSEMBLY, PN 206-010-450-113, SN RE21051, DUE TO WORN BEARING SEALS IN SLEEVE ASSEMBLY, PN 206-010-454-109, SN RE5336.  INSTALLED NEW SLEEVE ASSY, PN 206-010-454-109, SN RE5906.
